Lipitor is a medication used to lower cholesterol levels in the body, and exercise is known to have positive effects on cholesterol levels. However, there is limited information on the negative interactions between Lipitor and exercise. According to Drug Patent Watch , there are no known drug interactions between Lipitor and exercise. However, a study published in the National Center for Biotechnology Information  found that statins, including Lipitor, can cause muscle damage in some people, which can be exacerbated by exercise. The study suggests that individuals taking statins should monitor their muscle symptoms and adjust their exercise regimen accordingly. The Mayo Clinic  also notes that muscle pain and weakness are potential side effects of statins, including Lipitor, and recommends that individuals experiencing these symptoms should consult their doctor before continuing with exercise. In conclusion, while there are no known drug interactions between Lipitor and exercise, individuals taking Lipitor should be aware of the potential for muscle damage and monitor their symptoms when engaging in physical activity.